# SDR WVE2003F00012

- Difficulty date: August 8, 2003
- Submitted: September 12, 2003
- Operation: Air carrier
- Aircraft: N419FX
- Make and model: Lear 45LEAR
- Aircraft serial: 125
- Aircraft time: 2,209 hours, 1,654 cycles
- Engine: Garrtt TFE731*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spline Adapter
- Part number: 30728692
- Condition: Cracked
- Location: Alternator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 600 HOUR INSPECTION OF THE ALTERNATOR SPLINE ADAPTOR, IT WAS FOUND TO BE CRACKED.  (EA09200301366)
